Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 510790, 10 pages
http://dx.doi.org/10.1155/2013/510790
Research Article

On Intra-Regular Left Almost Semihypergroups with Pure Left Identity

1Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan
2Department of Civil Engineering and Architecture, Via delle Scienze 206, Udine, Italy
3Department of Mathematics, COMSATS Institute of Information Technology, Attock, Pakistan

Received 24 January 2013; Accepted 4 April 2013

Academic Editor: Feng Feng

Copyright © 2013 Naveed Yaqoob et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Kazim and M. Naseeruddin, “On almost semigroups,” The Aligarh Bulletin of Mathematics, vol. 2, pp. 1–7, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Q. Mushtaq and S. M. Yusuf, “On LA-semigroups,” The Aligarh Bulletin of Mathematics, vol. 8, pp. 65–70, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Q. Mushtaq and M. Khan, “M-systems in LA-semigroups,” Southeast Asian Bulletin of Mathematics, vol. 33, no. 2, pp. 321–327, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. Holgate, “Groupoids satisfying a simple invertive law,” The Mathematics Student, vol. 61, no. 1–4, pp. 101–106, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. R. Cho, J. Ježek, and T. Kepka, “Paramedial groupoids,” Czechoslovak Mathematical Journal, vol. 49, no. 2, pp. 277–290, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Akram, N. Yaqoob, and M. Khan, “On (m,n)-ideals in LA-semigroups,” Applied Mathematical Sciences, vol. 7, no. 44, pp. 2187–2191, 2013. View at Google Scholar
  7. M. Khan and N. Ahmad, “Characterizations of left almost semigroups by their ideals,” Journal of Advanced Research in Pure Mathematics, vol. 2, no. 3, pp. 61–73, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. V. Protić and N. Stevanović, “AG-test and some general properties of Abel-Grassmann's groupoids,” Pure Mathematics and Applications, vol. 6, no. 4, pp. 371–383, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. Stevanović and P. V. Protić, “Composition of Abel-Grassmann's 3-bands,” Novi Sad Journal of Mathematics, vol. 34, no. 2, pp. 175–182, 2004. View at Google Scholar · View at MathSciNet
  10. Q. Mushtaq and S. M. Yusuf, “On locally associative LA-semigroups,” The Journal of Natural Sciences and Mathematics, vol. 19, no. 1, pp. 57–62, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. F. Marty, “Sur une generalization de la notion de groupe, 8iem,” Congrès des Mathématiciens Scandinaves Tenu à Stockholm, pp. 45–49, 1934. View at Google Scholar
  12. P. Corsini, Prolegomena of Hypergroup Theory, Aviani Editore, 1993. View at MathSciNet
  13. T. Vougiouklis, Hyperstructures and Their Representations, Hadronic Press, Palm Harbor, Fla, USA, 1994. View at MathSciNet
  14. P. Corsini and V. Leoreanu, Applications of Hyperstructure Theory, Kluwer Academic, 2003. View at MathSciNet
  15. B. Davvaz and V. L. Fotea, Hyperring Theory and Applications, International Academic Press, Gulf Breeze, Fla, USA, 2007.
  16. M. Aslam, T. Aroob, and N. Yaqoob, “On cubic Γ-hyperideals in left almost Γ-semihypergroups,” Annals of Fuzzy Mathematics and Informatics, vol. 5, no. 1, pp. 169–182, 2013. View at Google Scholar
  17. M. Aslam, S. Abdullah, B. Davvaz, and N. Yaqoob, “Rough M-hypersystems and fuzzy Mhypersystems in Γ-semihypergroups,” Neural Computing and Applicstions, vol. 21, no. 1, pp. 281–287, 2012. View at Google Scholar
  18. A. Ahmed, M. Aslam, and S. Abdullah, “(α, β)-fuzzy hyperideals of semihyperring,” World Applied Sciences Journal, vol. 18, no. 11, pp. 1501–1511, 2012. View at Google Scholar
  19. S. Abdullah, M. Aslam, and T. Anwar, “A note on M-hypersystems and N-hypersystems in Γ-semihypergroups,” Quasigroups and Related Systems, vol. 19, no. 2, pp. 169–172, 2011. View at Google Scholar · View at MathSciNet
  20. S. Abdullah, K. Hila, and M. Aslam, “On bi-Γ-hyperideals of Γ-semihypergroups,” U.P.B. Scientific Bulletin, Series A, vol. 74, no. 4, pp. 79–90, 2012. View at Google Scholar
  21. P. Bonansinga and P. Corsini, “On semihypergroup and hypergroup homomorphisms,” Bollettino dell'Unione Matematica Italiana A, vol. 1, no. 2, pp. 717–727, 1982. View at Google Scholar · View at MathSciNet
  22. P. Corsini and I. Cristea, “Fuzzy sets and non complete 1-hypergroups,” Analele Stiintifice ale Universitatii Ovidius Constanta, vol. 13, no. 1, pp. 27–53, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. B. Davvaz, “Some results on congruences on semihypergroups,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 23, no. 1, pp. 53–58, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. B. Davvaz and N. S. Poursalavati, “Semihypergroups and S-hypersystems,” Pure Mathematics and Applications, vol. 11, no. 1, pp. 43–49, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. A. Hasankhani, “Ideals in a semihypergroup and Green's relations,” Ratio Mathematica. Journal of Applied Mathematics, vol. 13, pp. 29–36, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. K. Hila, B. Davvaz, and K. Naka, “On quasi-hyperideals in semihypergroups,” Communications in Algebra, vol. 39, no. 11, pp. 4183–4194, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. V. Leoreanu, “About the simplifiable cyclic semihypergroups,” Italian Journal of Pure and Applied Mathematics, no. 7, pp. 69–76, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. V. Onipchuk, “Regular semihypergroups,” Matematicheskiĭ Sbornik, vol. 183, no. 6, pp. 43–54, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. N. Yaqoob, M. Aslam, B. Davvaz, and A. B. Saeid, “On rough (m,n) bi-Γ-hyperideals in Γ- semihypergroups,” U.P.B. Scientific Bulletin, Series A, vol. 75, no. 1, pp. 119–128, 2013. View at Google Scholar
  30. N. Yaqoob, “Applications of rough sets to Γ-hyperideals in left almost Γ-semihypergroups,” Neural Computing and Applications, vol. 21, no. 1, pp. 267–273, 2012. View at Publisher · View at Google Scholar
  31. N. Yaqoob, M. Aslam, and M. A. Ansari, “Structures of N-Γ-hyperideals in left almost Γ-semihypergroups,” World Applied Sciences Journal, vol. 17, no. 12, pp. 1611–1617, 2012. View at Google Scholar
  32. N. Yaqoob, M. Aslam, and K. Hila, “Rough fuzzy hyperideals in ternary semihypergroups,” Advances in Fuzzy Systems, vol. 2012, Article ID 595687, 9 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. N. Yaqoob and M. Aslam, “On bi-Γ-hyperideals in left almost Γ-semihypergroups,” Journal of Advanced Research in Pure Mathematics, vol. 4, no. 1, pp. 130–143, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  34. N. Yaqoob, S. Abdullah, Faisal, and S. M. Qurashi, “On bi-Γ-hyperideals and M-hypersystems in left almost Γ-semihypergroups,” International Journal of Algebra and Statistics, vol. 1, no. 1, pp. 1–7, 2012. View at Google Scholar
  35. K. Hila and J. Dine, “On hyperideals in left almost semihypergroups,” ISRN Algebra, vol. 2011, Article ID 953124, 8 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH